The product of$n$real homogeneous linear forms

C. A. Rogers London

TBD mathscidoc:1701.33993

Acta Mathematica, 82, (1), 185-208, 1950.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:27 uploaded by actaadmin ] [ 150 downloads ] [ 0 comments ]
@inproceedings{c.1950the,
  title={The product of$n$real homogeneous linear forms},
  author={C. A. Rogers},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203127181063702},
  booktitle={Acta Mathematica},
  volume={82},
  number={1},
  pages={185-208},
  year={1950},
}
C. A. Rogers. The product of$n$real homogeneous linear forms. 1950. Vol. 82. In Acta Mathematica. pp.185-208. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203127181063702.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved